# SDR SWIA201232664

- Difficulty date: December 30, 2012
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N821AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7194
- Aircraft time: 34,169 hours, 31,811 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING ACCESS PANEL 640FB HOLE HAS SIGNS OF CORROSION IN SEVERAL AREAS.  (C-CHECK)  RIGHT LOWER WING PLANK CUTOUT COMMON TO PANEL 640FB REWORKED IAW REO.
